# SDR UIEA2013030300111

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,344 hours, 15,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT AT MID RT F/A STATION DID NOT HAVE A FLASHING LIGHT. REPLACED F/A FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECKS NORMAL.
